MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX
Model Number MMT-975A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: the united arab emirates.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united arab emirates.It was reported that patient faced infusion set leakage event on (b)(6) 2025 the leakage was in the cannula site.The blood glucose level was high and the patient was treated with correction bolus via pump.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure (b)(4), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6011801, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6011801 was manufactured according to the work instruction (wi) version 100 and manufactured in the multivac 14 on 21/feb/2025, with a total of (b)(4) units.Glue-connector lot: the lot 5b00045 was manufactured according to the wi version 37 and manufactured in the machine mp03 on 15/feb/2025, with a total of (b)(4) units.The lot 5a04025 was manufactured according to the wi version 37 and manufactured in the machine mp03 on 17/feb/2025, with a total of (b)(4) units.The lot 5a04026 was manufactured according to the wi version 37 and manufactured in the machine mp03 on 18/feb/2025, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22552688
Report Number3003442380-2025-11721
Device Sequence Number15873509
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-975A
Device Lot Number6003342
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown